Representations of A_n in characteristic 2 with the 3-cycles fixed-point-free

Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)199-212
Number of pages14
JournalThe Quarterly Journal of Mathematics
Volume29
Issue number2
DOIs
Publication statusPublished - 1978

Cite this

Representations of A_n in characteristic 2 with the 3-cycles fixed-point-free. / Mullineux, Glen.

In: The Quarterly Journal of Mathematics, Vol. 29, No. 2, 1978, p. 199-212.

Research output: Contribution to journalArticle

@article{949494786b9d46afbf4d31f00557ed8a,
title = "Representations of A_n in characteristic 2 with the 3-cycles fixed-point-free",
author = "Glen Mullineux",
year = "1978",
doi = "10.1093/qmath/29.2.199",
language = "English",
volume = "29",
pages = "199--212",
journal = "The Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Representations of A_n in characteristic 2 with the 3-cycles fixed-point-free

AU - Mullineux, Glen

PY - 1978

Y1 - 1978

UR - http://dx.doi.org/10.1093/qmath/29.2.199

U2 - 10.1093/qmath/29.2.199

DO - 10.1093/qmath/29.2.199

M3 - Article

VL - 29

SP - 199

EP - 212

JO - The Quarterly Journal of Mathematics

JF - The Quarterly Journal of Mathematics

SN - 0033-5606

IS - 2

ER -